# SDR WX0A2025030432338

- Difficulty date: February 28, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N286NV
- Make and model: Airbus A320-214
- Aircraft serial: 4447
- Aircraft time: 44,087 hours, 28,423 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) L1 DOOR WONT LATCH OPEN / REMOVED AND REPLACED L1 DOOR SLIDE ASSY AFT ATTACHMENT BOLT. REF. AMM 25-62-44-400-007-A"
